Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cave

side effects: tetracycline

Recommended Posts

what are side effects that people have experience with tetracycline. also can you still have diary products, like cheese if you're on tetracycline. i've been on it for 34 days, and i haven't seen much, my acne still looks the same. i don't have alot of pimples it's mostly all red spots, i have alot of re marks left from the acne. does it help with red spots?

Share this post


Link to post
Share on other sites

Antibiotics don't help with red marks... if anything they slow down the process of them healing.

Share this post


Link to post
Share on other sites

I have been on tetracycline for a month, along with topical clindamycin and have had really good results and no side effects at all. You arent supposed to eat dairy within two hours of taking the pill. What dosage are you on?

And you only have to worry about yellow teeth if you are a child and your teeth are still forming. Do a search for it and see for yourself.

Share this post


Link to post
Share on other sites

I just said watch for it cause I do know an adult that teeth had turned yellow while taking it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×